# SDR DALA13066796307

- Difficulty date: December 7, 2013
- Submitted: December 8, 2013
- Operation: Air carrier
- Aircraft: N667US
- Make and model: Boeing 747451
- Aircraft serial: 24222
- Aircraft time: 101,356 hours, 12,408 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Deformed
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 5 MAIN DOOR EXTERIOR SKIN FWD AND AFT LOWER CORNER FOUND DEFORMED.  REPAIRED IAW SRM 52-00-01, REPAIR 9, TABLE 1.
